# SDR UPS804419

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND FS 850 LBL 50 FLOORBEAM HAD CORROSION IN FWD LWR CORNER, AFTER FASTENERS CORROSION AND DAMAGED CHORD WERE REMOVED.  WEB WAS FOUND IN LIMITS AND PROTECTIVE TREATED CHORD WAS SUBMITTED TO ENG.  REMOVED DAMAGED AREA, FABBED AND INSTALLED REPAIR PARTS PER UPS EO DC8 5310-7340A.
